Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 26, 2012, 6:13 AM CST for Rapides Parish, Louisiana. It took effect at Jan 26, 2012, 2:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 6:13 AM CST (12:13 UTC)
- In effect from
- Jan 26, 2012, 2:00 PM CST
- Expired
- Jan 27, 2012, 8:01 PM CST
- In force
- 30 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Rapides Parish, LA
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.02 ft at Jan 27, 2012, 8:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
169 WGUS44 KLCH 261213 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 613 AM CST THU JAN 26 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-270213- /O.NEW.KLCH.FL.W.0004.120126T1800Z-120128T2200Z/ /GLML1.1.ER.120126T1800Z.120127T1800Z.120128T1600Z.NO/ 613 AM CST THU JAN 26 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:30 AM THURSDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE RISING TO NEAR 13.0 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * IMPACT...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER...ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON...HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$
5 follow-up statements
713 WGUS84 KLCH 261618 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1018 AM CST THU JAN 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC079-270618- /O.EXT.KLCH.FL.W.0004.120126T2000Z-000000T0000Z/ /GLML1.1.ER.120126T2000Z.120129T0000Z.000000T0000Z.NO/ 1018 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM THURSDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.0 FEET BY SUNDAY AFTERNOON. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-270618- /O.CON.KLCH.FL.W.0005.000000T0000Z-120131T0600Z/ /OTBL1.1.ER.120126T1042Z.120128T0600Z.120130T0600Z.NO/ 1018 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$
488 WGUS84 KLCH 270202 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 802 PM CST THU JAN 26 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-271602- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120127T1200Z.120129T1200Z.000000T0000Z.NO/ 802 PM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-270232- /O.CAN.KLCH.FL.W.0005.000000T0000Z-120131T0600Z/ /OTBL1.1.ER.120126T1042Z.120126T1300Z.120126T1400Z.NO/ 802 PM CST THU JAN 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * AT 6:00 PM THURSDAY THE STAGE WAS 3.0 FEET. * FELL BELOW FLOOD STAGE THURSDAY AFTERNOON. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.9 FEET BY SATURDAY MORNING. $$
167 WGUS84 KLCH 271326 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 824 PM CST THU JAN 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-280326- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120127T1000Z.120129T1200Z.000000T0000Z.NO/ 726 AM CST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM FRIDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY SUNDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$
813 WGUS84 KLCH 271533 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 933 AM CST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-280533- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120127T1000Z.120129T1800Z.000000T0000Z.NO/ 933 AM CST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY EARLY MONDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$
120 WGUS84 KLCH 280201 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 801 PM CST FRI JAN 27 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-280231- /O.CAN.KLCH.FL.W.0004.000000T0000Z-120128T0201Z/ /GLML1.1.ER.120127T1000Z.120127T1500Z.120127T1830Z.NO/ 801 PM CST FRI JAN 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR GLENMORA. * AT 7:30 PM FRIDAY THE STAGE WAS 11.9 FEET. * FELL BELOW FLOOD STAGE AT 12:30 PM FRIDAY. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO 11.5 FEET BY SUNDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 26, 6:08 AM CST, 5 minutes earlier.
Area forecast discussion, Jan 26, 6:08 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
608 AM CST THU JAN 26 2012
.DISCUSSION...
FOR 12Z TAF ISSUANCE.
&&
.AVIATION...
REGIONAL 88DS SHOW PRECIP IS JUST ABOUT DONE FOR THE FORECAST AREA
AS PRIMARY RAIN SHIELD IS ABOUT TO EXIT THE FAR SERN ZONES AND
SECONDARY LINE OF LIGHT RAIN ASSOCIATED WITH COLD FRONT/WIND SHIFT
BOUNDARY WILL PASS KLFT/KARA IN THE NEXT HOUR OR SO. BIG QUESTION
IS WILL WRAPAROUND RAINS ASSOCIATED WITH THE UPPER LOW AFFECT THE
REGION LATER THIS MORNING OR EARLY AFTERNOON. LAST HOUR OF
REFLECTIVITY IMAGERY SHOWS THIS RAINFALL SLOWLY DISSIPATING AS DRY
AIR WRAPS INTO IT BEHIND THE LOW...THEREFORE HAVE ELECTED NOT TO
CARRY ANY ADDITIONAL PRECIP IN THE TAFS. SFC OBS INDICATE IFR/LIFR
CLOUD DECKS PREVAILING OVER MUCH OF THE REGION WHICH WILL SLOWLY
LIFT TO MVFR CIGS BY AFTERNOON AS DRIER AIR GRADUALLY FILTERS
OVER. WRLY WINDS WILL INCREASE ABOVE 12 KNOTS BY MID-MORNING AS
AREA REMAINS IN A TIGHT GRADIENT BEHIND THE DEPARTING SFC LOW...
WINDS WILL RELAX AROUND SUNSET THEN REMAIN LIGHT.
25
&&
.PREV DISCUSSION... /ISSUED 331 AM CST THU JAN 26 2012/
DISCUSSION...THE CONVECTIVE LINE AND PRE-FRONTAL TROUGH THAT
PASSED THROUGH THE CWA YESTERDAY AND THIS PAST EVENING CONTINUES
EAST BOUND THROUGH THE NEW ORLEANS METRO THIS MORNING, HOWEVER
SOME SHOWERS AND STORMS STILL LINGER OVER SOUTH CENTRAL LA, BUT
THESE WILL EXIT THIS MORNING. ALSO, A COLD FRONT IS CURRENTLY PUSHING
THROUGH THE CWA. AS THE FRONT PASSES WINDS TURN NW WITH TEMPS AND
TDS FALLING BEHIND THE BOUNDARY. THE CAA WILL HOLD TEMPS DOWN A
BIT TODAY WITH AFTERNOON TEMPS NOT BEING TOO MUCH HIGHER THAN
BEFORE THE BOUNDARY PASSED IN THE EARLY MORNING HOURS. PLACES IN
FAR SOUTH CENTRAL LA THE HIGH FOR THE DAY OCCURRED JUST AFTER
MIDNIGHT BEFORE THE THUNDERSTORMS ARRIVED. AN UPPER LOW THAT IS
CURRENTLY PUSHING ACROSS TX WILL MOVE NE TODAY ACROSS THE
TEXARKANA AND SHREVEPORT AREAS AND WILL GRADUALLY OPEN UP. THIS
UPPER LOW WILL ALLOW FOR A FEW LIGHT SHRA TO SPRINKLES TO TRAVERSE
THE CWA. ANY ACCUMULATION FROM THESE SHOWERS WILL BE MINIMAL, BUT
WORTH A MENTION. HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TODAY AND TONIGHT AND AS THE UPPER LOW LIFTS OUT AND WEAKENS
CLEARING SKIES AND DRY WX ARE EXPECTED ALONG WITH GENERALLY NEAR
NORMAL TEMPS THROUGH THE WEEKEND AND INTO MONDAY. A MOISTURE
STARVED REINFORCING FRONT WILL PASS THE AREA SATURDAY MORNING, BUT
VERY LITTLE ELSE IS EXPECTED THROUGH MONDAY MORNING. BY LATE
MONDAY THE RIDGE WILL HAVE BECOME CENTERED WELL EAST OF THE AREA
WITH THE RETURN FLOW BECOMING ESTABLISHED BY MONDAY NIGHT. THIS
WILL INC MOISTURE AND TEMPS THROUGH MID WEEK.
MARINE...HIGH PRESSURE WILL BUILD IN TODAY BEHIND A COLD FRONT.
AS THE RIDGE BUILDS IN WINDS WILL INC INTO THE 20 TO 25 KT RANGE
OVER THE COASTAL GULF WATERS BEYOND 10 NM FROM SHORE. THIS WILL
ALLOW SEAS TO BUILD INTO THE 5 TO 7 FEET RANGE BEYOND 20 NM. WINDS
AND SEAS WILL DIMINISH THIS EVENING THROUGH TONIGHT.
FIRE WEATHER...A COOLER AND DRIER AIR MASS WILL MOVE INTO THE AREA
THROUGH TODAY AND FRIDAY, HOWEVER FIRE WX CONCERNS WILL BE MINIMAL
AS WINDS REMAIN FAIRLY LIGHT AND MOISTURE LVLS REMAIN WELL OUT OF
CRITICAL VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 63 44 65 46 67 / 10 10 10 10 10
KBPT 62 44 66 46 68 / 10 10 10 10 10
KAEX 61 43 65 42 63 / 20 10 10 10 10
KLFT 67 47 66 45 67 / 20 10 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CST THIS
EVENING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO CAMERON LA
FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX
FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 1 PM CST THIS AFTERNOON FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 26, 4:48 AM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CST THU JAN 26 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 271030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 448 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT DUE TO THE RAINS ACROSS CENTRAL LOUISIANA ON WEDNESDAY THE UPPER STRETCHES OF THE CALCASIEU RIVER IS EXPECTED TO RISE TO AND SLIGHTLY ABOVE FLOOD STAGE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CALCASIEU RIVER AT GLENMORA IS EXPECTED TO REMAIN JUST ABOVE FLOOD STAGE FRIDAY AND FALL BELOW FLOOD STAGE DURING SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-271030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 420 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL BUILD INTO THE AREA TODAY AND WINDS WILL INCREASE TO OVER 20 KNOTS IN THE GULF COASTAL WATERS BEYOND 10 NAUTICAL MILES FROM SHORE THIS AFTERNOON. SEAS WILL BUILD INTO THE 5 TO 7 FEET RANGE AS WELL. WINDS AND SEAS WILL DECREASE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:29 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 2 more | 61 min |
| Jan 25, 6:55 PM CST | Severe Thunderstorm Warning | LCH | Lafayette | 35 min |
| Jan 25, 6:57 PM CST | Special Marine Warning | LCH | 63 min | |
| Jan 25, 7:19 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Lafayette, Saint Landry, Saint Martin | 56 min |
| Jan 25, 7:34 PM CST | Special Weather Statement | LCH | Iberia, Saint Martin | 56 min |
| Jan 25, 7:59 PM CST | Special Marine Warning | LCH | 2 hr | |
| Jan 25, 8:45 PM CST | Special Weather Statement | LCH | Saint Landry | 60 min |
| Jan 25, 10:41 PM CST | Special Weather Statement | LCH | Saint Martin | 64 min |
| Jan 26, 2:24 AM CST | Small Craft Advisory | LCH | 22 hr | |
| Jan 26, 10:15 AM CST | River Flood Warning | LCH | Calcasieu | 10 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.